# SDR SWAA2012032102426

- Difficulty date: March 19, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 18,896 hours, 11,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS COVERS CRACKED AT ROW 19.  REMOVED AND REPLACED COVER PER AMM.
